# SDR AALA201803229015

- Difficulty date: February 10, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: CS1699
- Condition: Saturated
- Location: Rt Elevator
- Part time: 61,450 hours, 25,623 cycles
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TRAPPED WATER INDICATED ON TOP SKIN OF THE RIGHT HAND ELEVATOR AT STA 2265, RIB 6. REMOVED DAMAGE AREA AND ACCOMPLISHED REPAIR OF RIGHT HAND ELEVATOR UPPER SKIN PANEL PER EA 278012.
